Title: Ruled Weingarten surfaces in Minkowski 3-space
Authors: Dillen, Franki ×
Kuhnel, W #
Issue Date: 1999
Publisher: Springer verlag
Series Title: Manuscripta mathematica vol:98 issue:3 pages:307-320
Abstract: We characterize all ruled surfaces in Minkowski 3-space with a relation between the Gauss and mean curvature (Weingarten surfaces). It turns out that, except if the rulings are in a null direction, these are given by Lorentzian screw motions of straight lines. However, if the rulings are always in a null direction, then every ruled surface is Weingarten.
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science